Algebraic cycles, Chow varieties, and Lawson homology
Compositio Mathematica, Tome 77 (1991) no. 1, p. 55-93
@article{CM_1991__77_1_55_0,
     author = {Friedlander, Eric M.},
     title = {Algebraic cycles, Chow varieties, and Lawson homology},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {77},
     number = {1},
     year = {1991},
     pages = {55-93},
     zbl = {0754.14011},
     mrnumber = {1091892},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__77_1_55_0}
}
Friedlander, Eric M. Algebraic cycles, Chow varieties, and Lawson homology. Compositio Mathematica, Tome 77 (1991) no. 1, pp. 55-93. http://www.numdam.org/item/CM_1991__77_1_55_0/

1 B. Angeniol, Familles de Cycle Algébriques - Schéma de Chow, Lecture Notes in Math 896, Springer-Verlag, 1981. | MR 646062 | Zbl 0496.14004

2 M. Artin and B. Mazur, Etale Homotopy, Lecture Notes in Math 100, Springer-Verlag, 1969. | MR 245577 | Zbl 0182.26001

3 A.K. Bousfield and D.M. Kan, Homotopy Limits, Completions, and Localizations, Lecture Notes in Math 304, Springer-Verlag, 1972. | MR 365573 | Zbl 0259.55004

4 P. Deligne, Cohomologie à supports propre, in Lecture Notes in Math 305, Springer-Verlag, 1973. | MR 354654 | Zbl 0255.14011

5 A. Dold and R. Thom, Quasifaserungen und unendliche symmetrische produkte, Ann. of Math 67 (1958), 239-281. | MR 97062 | Zbl 0091.37102

6 W. Dwyer and E. Friedlander, Algebraic and etale K-theory, Trans. A.M.S. 292 (1985), 247-280. | MR 805962 | Zbl 0581.14012

7 E. Friedlander, The infinite loop Adams conjecture via classification theorems for F-spaces, Math. Proc. Camb. Phil. Soc. (1978), 109-150. | MR 549303 | Zbl 0426.55010

8 E. Friedlander, Etale Homotopy of Simplicial Schemes, Annals of Math Studies 104, Princeton University Press, 1982. | MR 676809 | Zbl 0538.55001

9 E. Friedlander, Homology using Chow varieties, Bull. A.M.S. 20, no. 1 (1989), 49-53. | MR 945300 | Zbl 0696.14010

10 E. Friedlander and B. Mazur, Filtrations on the homology of algebraic varieties. In preparation. | Zbl 0841.14019

11 W. Fulton, Intersection Theory, Ergebnisse der Math, Springer-Verlag, 1984. | MR 732620 | Zbl 0541.14005

12 A. Grothendieck, Fondements de la géométrie algébrique, extraits du Sém. Bourbaki 1957-1962, mimeo. notes Secr. Math Paris, 1962. | MR 146040 | Zbl 0239.14002

13 A. Grothendieck, Revêtements Etale et Groupe Fundamental (SGA 1), Lecture Notes in Math 224, Springer-Verlag, 1971. | MR 2017446 | Zbl 0234.14002

14 A. Grothendieck and J. Dieudonne, Eléments de Géometrie Algébrique I, Grundlehren 166, Springer-Verlag, 1971. | Zbl 0203.23301

15 R. Hain, letters of 8/31/87 and 9/21/87 to E. Friedlander and H. B. Lawson.

16 R. Hartshorne, Algebraic Geometry, Graduate Texts in Math., Springer-Verlag, 1977. | MR 463157 | Zbl 0367.14001

17 H. Hironaka, Triangulation of algebraic sets, Proc. of Symp. in Pure Math, vol. 25 (1975), 165-185. | MR 374131 | Zbl 0332.14001

18 W. Hoyt, On the Chow bunches of different projective embeddings of a complete variety, Amer. J. Math. 88 (1966), 273-278. | MR 200271 | Zbl 0142.18501

19 H.B. Lawson, The topological structure of the space of algebraic varieties, Bull. A.M.S. 17, no. 2 (1987), 326-330. | MR 903744 | Zbl 0686.14045

20 H.B. Lawson, Algebraic cycles and homotopy theory, Annals of Math. 129 (1989), 253-291. | MR 986794 | Zbl 0688.14006

21 J.P. May and R. Thomason, The uniqueness of infinite loop spaces machines, Topology 17 (1978), 205-224. | MR 508885 | Zbl 0391.55007

22 R.J. Milgram, The homology of symmetric products, Trans. A.M.S. 138 (1969), 251-265. | MR 242149 | Zbl 0177.51404

23 J. Milne, Etale Cohomology, Princeton University Press, 1980. | MR 559531 | Zbl 0433.14012

24 D. Mumford, Abelian Varieties, Oxford University Press, 1970. | MR 282985 | Zbl 0223.14022

25 D. Mumford, Algebraic Geometry I, Complex Projective Varieties, Grundlehren der Math. Wissenshaften 221, Springer-Verlag, 1976. | MR 453732 | Zbl 0356.14002

26 M. Nagata, On the normality of the Chow variety of positive 0-cycles of degree m in an algebraic variety, Memoirs of the College of Science, University of Kyoto, Series A vol. XXIX, Math. no. 2 (1955), 165-176. | MR 96668 | Zbl 0066.14701

27 P. Norman, Lifting abelian varieties, Invent. Math. 64 (1981), no. 3, 431-443. | MR 632983 | Zbl 0472.14021

28 P. Samuel, Methodes d'algèbre abstraite en géométrie algébrique, Springer-Verlag, 1955 (revised 1967). | Zbl 0067.38904

29 G. Segal, Classifying spaces and spectral sequences, Publ. Math. I.H.E.S. 34 (1968), 105-112. | Numdam | MR 232393 | Zbl 0199.26404

30 G. Segal, Categories and cohomology theories, Topology 13 (1974), 293-312. | MR 353298 | Zbl 0284.55016